# SDR ABXA9500890

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Socket
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND DISARM LIGHT INOPERATIVE FOR THE EMERGENCY EXIT LIGHTS.  FOUND PRESS-TO-TEST SOCKET FOR THE EMERGENCY EXIT LIGHTING DISARM SWITCH STUCK.  FREED SOCKET AND OPERATIONAL CHECK OF DISARM LIGHT WAS GOOD.
